# SDR GTIA020744

- Difficulty date: June 26, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DTW - FOUND RUDDER POWER CONTROL VALVE LINE, TO T-FITTING JUST FORWARD OF HYDRAULIC FILTERS IN TAIL SECTION RIGHT SIDE IS LEAKING.  INSTALLED TEMP FLEX LINE, DEFECTIVE LINE IS REMOVED.  PLACED TEMP FLEX LINE ON C/O 38818-2.  REMOVED TEMPORARY FLEX LINE AND REPLACED WITH RIGID LINE.  (M)
